# SDR HALA2022030300065

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 34,344 hours, 5,532 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - ENGINE FAILURE OCCURRED AT 100 FT. AFTER TAKE OFF // REMOVED AND REPLACED #2 ENG. ( RIGHT HAND )  PER TASK CARD # 7100-9401-02-HAL  QEC, & ACCESSOR OFF 43-7299-9-0005 S/N 42009 ON 43-7110-9-0010 S/N 42192
